# SDR U30A200600001

- Difficulty date: March 3, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N268A
- Make and model: Airbus A320-214
- Aircraft serial: 2175
- Aircraft time: 5,946 hours, 2,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 771 ALCAPULCO TO DTW AFTER LANDING, DURING TAXI, COCKPIT AND CABIN FILLED WITH GREY SMOKE.  NO SMOKE OR FIRE WARNINGS.  DECLARED EMERGENCY ON FIELD AND REQUESTED FIRE DEPT.  FIRE DEPT FOUND NO HOT SPOTS, MAINTENANCE TOOK OVER, INSPECTED FWD, AFT, BULK CARGO COMPT, AVIONICS COMPT, COCKPIT, CABIN, FWD AND AFT LAVS AND GALLEYS NO DEFECTS NOTED.  PERFORMED ENGINE RUNS AND RAN AIR CONDITIONING SYSTEM, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
